# SDR CA960502062

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23059929
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAD TO OVERNIGHT DUE TO POOR WEATHER CONDITIONS. NEXT MORNING HOT STARTS. BATTERY, FUEL NOZZLE CHANGED, NO EFFECT. FINALLY CHANGED FCU, GOOD STARTS. ORIGINAL FCU BACK FROM REPAIR WAS FOUND TO BE OK. SUSPECT MOISTURE OR OTHER CONTAMINANTS.
